# SDR IPXA2M74679

- Difficulty date: July 2, 2012
- Submitted: August 3, 2012
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 52,891 hours, 8,525 cycles
- Engine: Pwa PW4460
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Lt Elevator
- Component: Elevator, Doug
- Component part number: NLC67391
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, LT INBD ELEVATOR LOWER OTBD T/E SKIN DELAMINATED.  REPAIRED LT INBD ELEVATOR LOWER T/E SKIN AT XE180 IAW SRM 55-20-80.  REPAIR 2 WET LAYUP.
